Advertisement

Inventiones mathematicae

, Volume 173, Issue 3, pp 603–649 | Cite as

Big line bundles over arithmetic varieties

  • Xinyi Yuan
Article

Keywords

Line Bundle Ample Line Bundle Cartier Divisor Algebraic Point Canonical Measure 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Abbes, A., Bouche, T.: Théorème de Hilbert–Samuel “arithmétique”. Ann. Inst. Fourier 45, 375–401 (1995)zbMATHMathSciNetGoogle Scholar
  2. 2.
    Arakelov, S.J.: Intersection theory of divisors on an arithmetic surface. Math. USSR Izv. 8, 1167–1180 (1974)CrossRefGoogle Scholar
  3. 3.
    Autissier, P.: Points entiers sur les surfaces arithmétiques. J. Reine Angew. Math. 531, 201–235 (2001)zbMATHMathSciNetGoogle Scholar
  4. 4.
    Autissier, P.: Équidistribution des sous-variétés de petite hauteur. J. Théor. Nombres Bordx. 18(1), 1–12 (2006)zbMATHMathSciNetGoogle Scholar
  5. 5.
    Berkovich, V.G.: Spectral Theory and Analytic Geometry over Non-Archimedean Fields. Math. Surv. Monogr., vol. 33. Am. Math. Soc., Providence, RI (1990)zbMATHGoogle Scholar
  6. 6.
    Bombieri, E., Gubler, W.: Heights in Diophantine Geometry. New Math. Monogr., vol. 4. Cambridge University Press, Cambridge (2006)zbMATHGoogle Scholar
  7. 7.
    Baker, M., Ih, S.: Equidistribution of small subvarieties of an abelian variety. New York J. Math. 10, 279–285 (2004)zbMATHMathSciNetGoogle Scholar
  8. 8.
    Bilu, Y.: Limit distribution of small points on algebraic tori. Duke Math. J. 89(3), 465–476 (1997)zbMATHCrossRefMathSciNetGoogle Scholar
  9. 9.
    Bosch, S., Lütkebohmert, W.: Formal and rigid geometry. I. Rigid spaces. Math. Ann. 295(2), 291–317 (1993)zbMATHCrossRefMathSciNetGoogle Scholar
  10. 10.
    Bouche, T.: Convergence de la métrique de Fubini–Study d’un fibré linéaire positif. Ann. Inst. Fourier 40(1), 117–130 (1990)zbMATHMathSciNetGoogle Scholar
  11. 11.
    Bedford, E., Taylor, B.A.: A new capacity for plurisubharmonic functions. Acta Math. 149(1–2), 1–40 (1982)zbMATHCrossRefMathSciNetGoogle Scholar
  12. 12.
    Bismut, J.-M., Vasserot, E.: The asymptotics of the Ray–Singer analytic torsion associated with high powers of a positive line bundle. Commun. Math. Phys. 125, 355–367 (1989)zbMATHCrossRefMathSciNetGoogle Scholar
  13. 13.
    Chambert-Loir, A.: Points de petite hauteur sur les variétés semi-abéliennes. Ann. Sci. Éc. Norm. Supér., IV. Sér. 33(6), 789–821 (2000)zbMATHMathSciNetGoogle Scholar
  14. 14.
    Chambert-Loir, A.: Mesures et équidistribution sur les espaces de Berkovich. J. Reine Angew. Math. 595, 215–235 (2006)zbMATHMathSciNetGoogle Scholar
  15. 15.
    Chambert-Loir, A.: Arakelov Geometry, Variational Principles and Equidistribution of Small Points. Available at http://perso.univ-rennes1.fr/antoine.Chambert-Loir/publications/papers/cmi2.pdfGoogle Scholar
  16. 16.
    Demailly, J.-P.: Mesures de Monge–Ampère et caractérisation géométrique des variétés algébriques affines. Mém. Soc. Math. Fr., Nouv. Sér. 19, 1–125 (1985)Google Scholar
  17. 17.
    Dieudonné, J., Grothendieck, A.: Éléments de géométrie algébrique. Publ. Math., Inst. Hautes Étud. Sci. 4, 8, 11, 17, 20, 24, 28, 32 (1960–1967)Google Scholar
  18. 18.
    Faltings, G.: Calculus on arithmetic surfaces. Ann. Math. (2) 119, 387–424 (1984)CrossRefMathSciNetGoogle Scholar
  19. 19.
    Gillet, H., Soulé, C.: Arithmetic intersection theory. Publ. Math., Inst. Hautes Étud. Sci. 72, 93–174 (1990)zbMATHGoogle Scholar
  20. 20.
    Gillet, H., Soulé, C.: An arithmetic Riemann–Roch theorem. Invent. Math. 110, 473–543 (1992)zbMATHCrossRefMathSciNetGoogle Scholar
  21. 21.
    Gillet, H., Soulé, C.: On the number of lattice points in convex symmetric bodies and their duals. Isr. J. Math. 74(2–3), 347–357 (1991)zbMATHCrossRefGoogle Scholar
  22. 22.
    Gubler, W.: Local heights of subvarieties over non-archimedean fields. J. Reine Angew. Math. 498, 61–113 (1998)zbMATHMathSciNetGoogle Scholar
  23. 23.
    Hartshorne, R.: Algebraic Geometry. Springer, New York (1977)zbMATHGoogle Scholar
  24. 24.
    Lazarsfeld, R.: Positivity in Algebraic Geometry. I. Classical Setting: Line Bundles and Linear Series. Ergeb. Math. Grenzgeb., 3. Folge, vol. 48. Springer, Berlin (2004)Google Scholar
  25. 25.
    Lipman, J.: Desingularization of two-dimensional schemes. Ann. Math. (2) 107(1), 151–207 (1978)CrossRefMathSciNetGoogle Scholar
  26. 26.
    Maillot, V.: Géométrie d’Arakelov des variétés toriques et fibrés en droites intégrables. Mém. Soc. Math. Fr., Nouv. Sér., vol. 80, (2000)Google Scholar
  27. 27.
    Moriwaki, A.: Arithmetic Bogomolov–Gieseker’s inequality. Am. J. Math. 117, 1325–1347 (1995)zbMATHCrossRefMathSciNetGoogle Scholar
  28. 28.
    Moriwaki, A.: Arithmetic height functions over finitely generated fields. Invent. Math. 140(1), 101–142 (2000)zbMATHCrossRefMathSciNetGoogle Scholar
  29. 29.
    Moriwaki, A.: Continuity of volumes on arithmetic varieties. arXiv:math.AG/0612269Google Scholar
  30. 30.
    Raynaud, M.: Géométrie analytique rigide d’après Tate, Kiehl, \(\cdots\). Bull. Soc. Math. Fr. 39–40, 319–327 (1974)Google Scholar
  31. 31.
    Serre, J.-P.: Local fields. Translated from the French by Marvin Jay Greenberg. Grad. Texts Math., vol. 67. Springer, New York, Berlin (1979)zbMATHGoogle Scholar
  32. 32.
    Siu, Y.-T.: An effective Mastusaka big theorem. Ann. Inst. Fourier 43(5), 1387–1405 (1993)zbMATHMathSciNetGoogle Scholar
  33. 33.
    Szpiro, L., Ullmo, E., Zhang, S.: Équidistribution des petits points. Invent. Math. 127, 337–348 (1997)zbMATHCrossRefMathSciNetGoogle Scholar
  34. 34.
    Tian, G.: On a set of polarized Kahler metrics on algebraic manifolds. J. Differ. Geom. 32, 99–130 (1990)zbMATHGoogle Scholar
  35. 35.
    Ullmo, E.: Positivité et discrétion des points algébriques des courbes. Ann. Math. (2) 147, 167–179 (1998)zbMATHCrossRefMathSciNetGoogle Scholar
  36. 36.
    Zhang, S.: Positive line bundles on arithmetic varieties. J. Am. Math. Soc. 8, 187–221 (1995)CrossRefGoogle Scholar
  37. 37.
    Zhang, S.: Small points and adelic metrics. J. Algebr. Geom. 4, 281–300 (1995)zbMATHGoogle Scholar
  38. 38.
    Zhang, S.: Equidistribution of small points on abelian varieties. Ann. Math. 147(1), 159–165 (1998)zbMATHCrossRefGoogle Scholar
  39. 39.
    Zhang, S.: Small points and Arakelov theory. In: Proceedings of ICM (Berlin 1998), vol. II. Doc. Math., pp. 217–225. Universität Bielefeld, Bielefeld (1998)Google Scholar
  40. 40.
    Zhang, S.: Distributions in algebraic dynamics. In: A Tribute to Professor S.-S. Chern. Surv. Differ. Geom., vol. X, pp. 381–430. Int. Press, Boston, MA (2006)Google Scholar

Copyright information

© Springer-Verlag 2008

Authors and Affiliations

  1. 1.Department of MathematicsColumbia UniversityNew YorkUSA

Personalised recommendations